# SDR IPXA2020011750978

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N343UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37945
- Aircraft time: 21,017 hours, 7,513 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Leaking
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A CREW ENTRY DOOR LEAKS. NOISE STARTED AROUND 5000FT DURING CLIMB OUT. A/C PRESSURIZATION IS NORMAL. CREW ENTRY DOOR INSPECTION AND LUBRICATION C/O IAW AMM 52-12-00-206-001, R 12/22/2018 WITH NIL FINDING PLS - OBSERVE.
